# SDR HNAA0100076

- Difficulty date: November 18, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 43,021 hours, 49,651 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Brake
- Part number: 21565
- Part serial: 0294
- Condition: Leaking
- Part time: 2,326 hours, 2,601 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 AND #2 HYDRAULIC SYSTEMS FLUID LOSS. #2 RUDDER ISO VALVE CAUTION LIGHT ILLUMINATED. HYD PRESSURES NORMAL. ON LANDING NORMAL BRAKES FAILED. REPLACED #3 BRAKE ASSY.
